| Catalog Number |
02.12.E0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months after the primary, the patient came in reporting patella pain.The surgeon resurfaced the patient's natural patella.Moreover, the liner has been downsized (from 11mm to 10mm) due to tightness.The causes of the reported issues are unknown.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21-aug-2023.Lot 2116924: (b)(4) manufactured and released on 12-jan-2022.Expiration date: 2026-12-20.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.